The Michigan Mathematical Journal

The rank-2 lattice-type vertex operator algebras $V_L^+$ and their automorphism groups

Chongying Dong and Robert L. Griess, Jr.

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 691-715.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894174

Digital Object Identifier
doi:10.1307/mmj/1133894174

Mathematical Reviews number (MathSciNet)
MR2207216

Zentralblatt MATH identifier
1149.17018

Subjects
Primary: 17B69: Vertex operators; vertex operator algebras and related structures

Citation

Dong, Chongying; Griess, Robert L. The rank-2 lattice-type vertex operator algebras $V_L^+$ and their automorphism groups. Michigan Math. J. 53 (2005), no. 3, 691--715. doi:10.1307/mmj/1133894174. https://projecteuclid.org/euclid.mmj/1133894174


Export citation